MathSciNet Relay Station
MathSciNet bibliographic data
MR2244939 14F43 (14C17)
Smirnov, A. L. Orientations and transfers in the cohomology of algebraic varieties. (Russian) Algebra i Analiz 18 (2006), no. 2, 167--224; translation in St. Petersburg Math. J. 18 (2007), no. 2, 305–346
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement